Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having asthma. Causing weight gain since doing exercises flares up asthma. Solution?

Not sure if this will help me but I have a problem with my asthma . I have had asthma all my life. I am now 39 yrs old and I am having a problem with my weight. I watch everything that I eat avoiding snacks and drinking more fluids than eating food. I have tried eating smaller snacks every two hours and no luck. It is very difficult for me to do a lot of excerize because it flairs up my asthma. When I have shortness of breath I seek medical help and the doctors always put me on prednisone which adds to the problem of the weight gain and doesn t help my asthma in the long run. All I can see happening is putting a band aid over a bigger problem. Any advice will help. Thank you for your time
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
sTEROIDS NCREASES WEIGHT
IF YOU ARE NOT GETTING HEALED ALL YOUR LIFE IT MUST BE MILK ALLERGY
sTOP MILK AND DIARY PRODUCTS AFTER 3 MONTHY YOU WILL BE GETTING GOOD RESULTS EVEN IF YOU ARE NOT ALLERGIC TO IT
YOUR MEDICINES WILL BE DRASTICALLY REDUCED
gET SERUM TESTED FOR MILK WHEAT RICE POTATO NUTS SPECIFIC ANTIBODIES
GO FOR ELIMINATION DIET AND SLIT THERAPY FOR CURE
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor